# SDR 2025FA0000134

- Difficulty date: February 26, 2025
- Submitted: February 26, 2025
- Operation: General aviation
- Aircraft: N578CA
- Make and model: Cessna 172S
- Aircraft serial: 172S10807
- Aircraft time: 3,676 hours
- Engine: Lyc IO360L2A
- Engine time: 9,617 hours
- Propeller: Mcauly 1A170E
- System (JASC): 7800 · Engine Exhaust System
- Part: Muffler
- Part number: 99541009
- Part serial: UNK
- Condition: Cracked
- Location: Engine
- Part time: 3,676 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTS EXHAUST SMELL IN CABIN. VISUAL INSPECTION FOUND MUFFLER CRACKED.
